| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that a patient who had lens implanted on her first eye on (b)(6) 2023.He indicates that the patient reports visual discomfort, resembling an arc-shaped black scotoma on the temporal side of her paracentral visual field.Uncorrected acuity was good at 12/10 (distance vision), p4 (near vision).The surgeon plans to see the patient again in 15 days.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the patient was still complaining a little but was getting better (no objective data to provide).The patient had apparently insisted on having lens implanted in the other eye, and doctor hopes that the symptoms would diminish in binocular vision.